In Andrés Villaveces, Roman Kossak, Juha Kontinen & Åsa Hirvonen (eds.), The Model Theory of Generic Cuts. De Gruyter. pp. 281-296 (2015)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Buy the book Find it on Amazon.com
DOI 10.1515/9781614516873.281
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,274
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Algebraic Combinatorics in Bounded Induction.Joaquín Borrego-Díaz - 2021 - Annals of Pure and Applied Logic 172 (2):102885.
Constant Regions in Models of Arithmetic.Tin Lok Wong - 2015 - Notre Dame Journal of Formal Logic 56 (4):603-624.

Add more citations

Similar books and articles

Truth in Generic Cuts.Richard Kaye & Tin Lok Wong - 2010 - Annals of Pure and Applied Logic 161 (8):987-1005.
Generic Cuts in Models of Arithmetic.Richard Kaye - 2008 - Mathematical Logic Quarterly 54 (2):129-144.
Type Two Cuts, Bad Cuts and Very Bad Cuts.Renling Jin - 1997 - Journal of Symbolic Logic 62 (4):1241-1252.
Generic Relativizations of Fine Structure.Kai Hauser - 2000 - Archive for Mathematical Logic 39 (4):227-251.
Generic Expansions of Countable Models.Silvia Barbina & Domenico Zambella - 2012 - Notre Dame Journal of Formal Logic 53 (4):511-523.
On Generic Extensions Without the Axiom of Choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.
The Stable Core.Sy-David Friedman - 2012 - Bulletin of Symbolic Logic 18 (2):261-267.
Forcing Under Anti‐Foundation Axiom: An Expression of the Stalks.Sato Kentaro - 2006 - Mathematical Logic Quarterly 52 (3):295-314.
Simple Generic Structures.Massoud Pourmahdian - 2003 - Annals of Pure and Applied Logic 121 (2-3):227-260.
On Pseudolinearity and Generic Pairs.Evgueni Vassiliev - 2010 - Mathematical Logic Quarterly 56 (1):35-41.
The Distribution of the Generic Recursively Enumerable Degrees.Ding Decheng - 1992 - Archive for Mathematical Logic 32 (2):113-135.

Analytics

Added to PP index
2015-03-31

Total views
9 ( #922,368 of 2,448,687 )

Recent downloads (6 months)
2 ( #302,846 of 2,448,687 )

How can I increase my downloads?

Downloads

My notes